Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On 2mg of warfarin a day. Will using Meladerm effect INR?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I am on 2mg of warfarin a day - will the use of Meladerm have any effect on my INR?
Posted Tue, 8 May 2012 in Cancer
Answered by Dr. Robert Galamaga 3 hours later
Hello and thank you for submitting your question.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding what is going on.

Regarding Meladerm this has not been studied extensively in the setting of a patient who is taking Coumadin on a regular basis. My educated guess would be that it is relatively safe to use this product in the setting of using your anticoagulant. along the same lines it is extremely important that you have your INR evaluated after using this product for a few days.

It is remotely possible that topical use of this product could lead to a systemic degree of absorption which could affect your Coumadin level. I suggest that you touch base with your blood testing to be performed after you start using this product. I assume with good confidence that it will be safe for you to use this while taking your Coumadin.

I thank you again for submitting your question. I hope you find my response to be helpful and informative. If you have any additional concerns regarding this question I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor